Advanced search
Start date
Betweenand

Francisco Braun

CV Lattes GoogleMyCitations ORCID


Universidade Federal de São Carlos (UFSCAR). Centro de Ciências Exatas e de Tecnologia (CCET)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Bachelor's at mathematics from Universidade Federal de Santa Maria (2004), master's at Mathematics from Universidade Federal de São Carlos (2007) and doctorate at Mathematics from Universidade Federal de São Carlos (2010). He is currently associate professor at Universidade Federal de São Carlos. Works with dynamical systems and analysis. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated December 04, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (7)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications7
Citations4
Cit./Article0.6
Data from Web of Science

ARTES, JOAN CARLES; BRAUN, FRANCISCO. The phase portrait of the Hamiltonian system associated to a Pinchuk map. Anais da Academia Brasileira de Ciências, v. 90, n. 3, p. 2599-2616, . Web of Science Citations: 1. (14/26149-3)

BRAUN, FRANCISCO; DOS SANTOS FILHO, JOSE RUIDIVAL. A correction to the paper ``Injective mappings and solvable vector fields of Euclidean spaces{''}. Topology and its Applications, v. 204, p. 256-265, . Web of Science Citations: 0. (14/26149-3, 07/08231-0)

BRAUN, FRANCISCO; GINE, JAUME; LLIBRE, JAUME. A sufficient condition in order that the real Jacobian conjecture in R-2 holds. Journal of Differential Equations, v. 260, n. 6, p. 5250-5258, . Web of Science Citations: 2. (14/26149-3)

BRAUN, FRANCISCO; LLIBRE, JAUME; MEREU, ANA C.. ISOCHRONICITY FOR TRIVIAL QUINTIC AND SEPTIC PLANAR POLYNOMIAL HAMILTONIAN SYSTEMS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 36, n. 10, p. 5245-5255, . Web of Science Citations: 0. (14/26149-3, 12/18780-0)

BRAUN, FRANCISCO; OREFICE-OKAMOTO, BRUNA. On polynomial submersions of degree 4 and the real Jacobian conjecture in R-2. Journal of Mathematical Analysis and Applications, v. 443, n. 2, p. 688-706, . Web of Science Citations: 1. (14/26149-3, 11/08877-3, 13/14014-3)

BRAUN, FRANCISCO; MEREU, ANA C.. Zero-Hopf bifurcation in a 3D jerk system. NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v. 59, . Web of Science Citations: 0. (18/13481-0, 17/00136-0)

BRAUN, FRANCISCO; FERNANDES, FILIPE. New lower bounds for the maximal number of inseparable leaves of nonsingular polynomial foliations of the plane. Journal of Mathematical Analysis and Applications, v. 491, n. 1, . Web of Science Citations: 0. (17/00136-0)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: